# SDR C2XA11CL242

- Difficulty date: November 7, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 25,512 hours, 13,778 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Part serial: CAE312707
- Condition: Faulty
- Location: Nr 2
- Part time: 16,793 hours, 9,462 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A LAV SMOKE EICAS MESSAGE FOR 2 MINUTES THEN WENT AWAY.  NO INDICATION OF FIRE OBSERVED BY THE F/A.  MAINTENANCE INSPECTED AND RAN BOTH ENGINES.  FOUND NR 2 ENGINE MAKES SMOKE IN THE CABIN THRU BLEED NR 2.  THE NR 2 ENGINE WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
